# SDR UIA02004

- Difficulty date: July 24, 2002
- Submitted: July 28, 2002
- Operation: Air carrier
- Aircraft: N15219
- Make and model: Dhav DHC8311
- Aircraft serial: 381
- Aircraft time: 14,947 hours, 30,995 cycles
- Engine: Pwa PW123
- Engine time: 14,494 hours, 28,963 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Shaft
- Condition: Broken
- Location: Dc Generator
- Component: Eng, Pwc, PW123
- Component part number: 1ENG
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE SHUTDOWN  15 MINS AFTER TAKING OFF, SAFE SINGLE ENGINE LANDING AT MZG.  MECHANIC CREW CHECKED THE ENGINE AND THE OIL TANK CHIP DETECTOR, FOUND DEBRIS AND CHECKED THE STARTER.  DC GENERATOR SHAFT BROKEN, TRANSFER ACCESSORY GEARBOX INPUT AND OUTPUT HAVE NOISE WHEN FREE ROTATION TURNING WITH HAND.   TSO 456 HR, CSO 878 CYC,
